# SDR SWIA972252

- Difficulty date: January 2, 2001
- Submitted: January 8, 2001
- Operation: Air carrier
- Aircraft: N1105G
- Make and model: Emb EMB-120RT
- Aircraft serial: 120105
- Aircraft time: 28,656 hours, 34,885 cycles
- Engine: Pwa PW118
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Connector
- Condition: Contaminated
- Location: Rt Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLAP ASSYMETRY INDICATION OUTBOARD SECTION ON APPROACH.  AIRCRAFT REMAINED CONTROLLABLE, LANDED UNEVENTFULLY. FOUND ANTI-ICING FLUID IN RIGHT OUTBOARD FLAP ELECTRICAL CONNECTOR.  CLEANED CONNECTOR.  CYCLED FLAPS NUMEROUS TIMES.  GROUND OPS CHECK GOOD.
